# SDR ASAA2013092596060

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 18,486 hours, 5,763 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK ILLUMINATED ON RECALL AFTER START.  PACK LIGHT GOES OUT WHEN MASTER CAUTION IS RESET IAW QRH.  ACFT GROUNDED.  RT TEMP CONTROLLER BITE SHOWS TCV LAST LEG.  RESET REF MM 21-61-00, OPS NORMAL.
